Home    Add Your Journal   |    Follow on Twitter   |    Subscribe to List

Directory for Medical Articles

Open Access

Case Report

Digoxin toxicity: crucial to diagnose

Tejas A. Acharya, Dimple S. Mehta, Ritesh S. Vekariya.

Digoxin is mainly used for heart failure and arrhythmias like atrial flutter and fibrillation. Digoxin is like double edged sword because of its potency to cause life threatening complications like various arrhythmias. Furthermore, it is difficult and important to recognize cardio toxicity caused by digoxin to prevent threat to life. We report a case which was initially diagnosed as arrhythmia and later turned as digoxin toxicity.

Key words: Cardiac glycoside, Arrhythmia, Congestive heart failure

Full text links

Share this Article

ScopeMed Home
Follow ScopeMed on Twitter
Article Tools
Job Opportunities/Service Offers
eJPort Journal Hosting
About ScopeMed
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMedź Information Services.
Scopemed Buttons